Rectifiability results for singular and conjugate points of optimal exit time problems (Q1614714): Difference between revisions

From MaRDI portal
Import240304020342 (talk | contribs)
Set profile property.
ReferenceBot (talk | contribs)
Changed an Item
 
Property / cites work
 
Property / cites work: Q4227202 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4487385 / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the singularities of convex functions / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4002249 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Variational problems in SBV and image segmentation / rank
 
Normal rank
Property / cites work
 
Property / cites work: Existence theory for a new class of variational problems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations / rank
 
Normal rank
Property / cites work
 
Property / cites work: Optimality conditions and synthesis for the minimum time problem / rank
 
Normal rank
Property / cites work
 
Property / cites work: Regularity results for solutions of a class of Hamilton-Jacobi equations / rank
 
Normal rank
Property / cites work
 
Property / cites work: Semiconcavity for optimal control problems with exit time / rank
 
Normal rank
Property / cites work
 
Property / cites work: Convexity properties of the minimum time function / rank
 
Normal rank
Property / cites work
 
Property / cites work: On a class of nonlinear time optimal control problems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3753543 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Some Properties of Viscosity Solutions of Hamilton-Jacobi Equations / rank
 
Normal rank
Property / cites work
 
Property / cites work: Viscosity Solutions of Hamilton-Jacobi Equations / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4399897 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4381748 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5565773 / rank
 
Normal rank
Property / cites work
 
Property / cites work: The Cauchy problem for a nonlinear first order partial differential equation / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4032143 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5330830 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Asymptotic behavior of some nonlinear heat equations / rank
 
Normal rank
Property / cites work
 
Property / cites work: Hamilton-Jacobi equations and distance functions on Riemannian manifolds / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q2722572 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4189690 / rank
 
Normal rank

Latest revision as of 15:48, 4 June 2024

scientific article
Language Label Description Also known as
English
Rectifiability results for singular and conjugate points of optimal exit time problems
scientific article

    Statements

    Rectifiability results for singular and conjugate points of optimal exit time problems (English)
    0 references
    0 references
    8 September 2002
    0 references
    Continuing previous research, mainly in \textit{P. Cannarsa, C. Pignotti} and \textit{C. Sinestrari} [Discrete Contin. Dyn. Syst. 6, No.~4, 975-997 (2000)], the author obtains further regularity properties of the value function, \(V(.)\), of the ``exit-time'' optimal control problem which consists in the minimization of the functionals: \[ J(x,u(.)):=\int_0^\tau L(y(t),u(t))dt+g(y(\tau)),\;x\in\mathbb{R}^n, \] subject to \[ y'(t)=f(y(t),u(t)), u(t)\in U \text{ a.e. }(0,\tau), y(0)=x, \tau= \tau(x,u(.)):=\inf\{t\geq 0; \;y(t)\in {\mathcal K}\} \] where \(U\subset\mathbb{R}^m\) is compact and the ``target'' \({\mathcal K}\subset\mathbb{R}^n\) has a compact boundary, \(\partial{\mathcal K}\), that is an \((n-1)\)-dimensional \(C^{k+1}\) manifold, for some \(k\geq 2\). The multitude of results in the paper are proved under certain, rather restrictive, hypotheses on the data, among which is the fact that the Hamiltonian as well as the associated Argmax multi-function \[ H(x,p):=\max_{u\in U}{\mathcal H}(x,p,u), u^*(x,p):=\text{Argmax}_u{\mathcal H}(x,p,u), {\mathcal H}(x,p,u):=-\langle f(x,u),p\rangle-L(x,u) \] are smooth functions of class \(C^k\). This type of assumptions allow the introduction of the set \(\Gamma\) of conjugate points, of the set \(\Sigma\) of singular (non-differentiability) points of the value function and to prove, among many other things, the fact that \(\overline \Sigma\subset \Sigma\cup \Gamma\) is \({\mathcal H}^{n-1}\)-rectifiable.
    0 references
    exit time
    0 references
    optimal control
    0 references
    value function
    0 references
    singular point
    0 references
    conjugate point
    0 references
    Hausdorff measure
    0 references
    Hausdorff dimension
    0 references
    Hausdorff rectifiability
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references